# SDR DALA1154500171

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 99,335 hours, 14,584 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 39G IS INOPERATIVE.  MAINTENANCE RE-SECURED THE LOOSE WIRE CONNECTOR.  SYSTEM OPERATION IS NORMAL.
